# SDR DALA2021110906906

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 R1 DOOR SLIDE NOT ARM. CORRECTIVE ACTION: SUMMARY OF NRC # 00757 : THE GIRT BAR SETTLEMENT AREA WAS CLEANED AND LUBRICATED PER B757-200 AMM 25-66 AND GIRT BAR MECHANISM SYSTEM WAS TESTED PER B757-200 AMM 52-11. (2008195)
